# SDR DALA2024111310916

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 CORROSION WAS FOUND COMMON TO THE FWD LUG OF THE RH RIB 6 FITTING. CORRECTIVE ACTION: RIB 6 FITTING WAS REWORKED PER DELTA ERA 621114-14AD. (0657696)
